# SDR DALA1124539221

- Difficulty date: November 11, 2010
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 30,317 hours, 21,676 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 1D0026B
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV2 FLOOR SUPPORT TIE DOWN RAIL IN AFT CARGO STA 1146-1064 CRACKED.  REPLACE TIE DOWN TRACK PER SRM 51-30-01.
